# SDR DHLA2011F00187

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH VISUAL WALK AROUND INSP, A CRACK WAS FOUND IN THE LOWER FUSELAGE SKIN AT STA 100.5.  UPON FURTHER INVESTIGATION THE CAUSE OF THE CRACK WAS CORROSION.  THE CRACK WAS ADJACENT TO ANOTHER REPAIR WHICH WAS REMOVED AND THE NEW REPAIR INCOORPERATED THE AREA FROM LONGERON 35L TO LONGERON 35R AND STA 95.5 TO 106.0. REPAIR WAS IAW EVA D853-00412 DATED 8/24/2011 AND DWG D85300412-001-D, DATED 8/25/2011.
